I am on Accutane and cannot motivate myself to get back into my active lifestyle. I have no drive whatsoever. Could I take St John's wart while on Accutane to help improve my mood and drive?
St John's Wart While on Accutane?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Taking Accutane and St John's Wort together is not recommended
Both Accutane and St John's Wort cause the skin to be more light sensitive. Together they can cause a severe phototoxic reaction. So this combination is not recommended.
The question is did these mood changes start while on Accutane? There is no evidence of Accutane causing depression but it can cause changes in mood. You should discuss this with both the doctor who prescribes your Accutane and possible with a psychologist or social worker.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.